# SDR AWXA9500834

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

PHX/IAH - FLT 0276 - GATE TURNBACK FOR NR 1 ENGINE COMPRESSOR STALLS.  LUBED BLEED VALVES PER E.R.  (X)
